Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child has sore and bloated stomach and leg ache. Took Tamiflu and Amoxicillin. Recommendations?

My son is 5 yrs old. He has been having a sore and bloated stomach and leg aches for awhile now. He wad thought to have the flu so was prescribed tamiflu , which he finished 2 days ago. However he is still having these issues and is also dizzy every so often. He is just finishing up A 10 day amoxicillin Tomorrow. What else could be the problem
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Mostly your son suffered from viral fever .Post viral infection the child has a lot of generalised weakness and malaise with loss of appetite which takes around 10 day-14 days to recover.Hence i would suggest that you can give him multivitamins with lots of fluids, friuts and vegetables for faster recovery.
Take Care.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor